MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: evfxplus-29 (serial: (b)(6); product type: 0195-heart valves; implant date: n/a; explant date: n/a; product id: evfxplus-29 (serial: (b)(6); product type: 0195-heart valves; implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was completed due to the patient having a bicuspid aortic valve.A fluoroscopic inspection of the 29-millimeter (mm) valve was then completed after loading.This fluoroscopic inspection revealed that a frame node overlap had occurred exceeding the fourth node.Subsequently, a new 29 mm valve was prepared and loaded into the delivery catheter system (dcs).The dcs was then inserted into the patient and advanced to the aortic annulus.The valve was then deployed and subsequently recaptured 3 times due to movement during deployment towards the patient's ventricle.After the third recapture, the valve and dcs were removed from the patient's body.At request of the attending physician, a 34 mm valve was then prepared, however, the physician then changed their mind and decided to make a third attempt again with a 29 mm valve.In response, a new 29 mm transcatheter valve was prepared and then was successfully implanted after two attempts.It was noted that prior to the successful implant attempt, the attending physician decided to wait for 5 minutes to allow the valve to "sit." due to the misload and valve dislodgement, a 60-minute procedural delay occurred.Per the physician, the patient's bicuspid aortic valve contributed to the valve dislodgement.
 
Event or Problem Description
Additional information was received that clarified that "wine barrel" appearance meant the inflow of the valve was very narrowed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Annex f code was erroneously omitted from the initial medwatch.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that during the attempted implant of the second 29 mm valve, the deployment starting point was at the mid pigtail that resulted in the implant depth being deep, and the starting point for the next two deployment attempts was at the upper third of the pigtail that resulted in a "wine barrel" appearance.During the implant of the third 29 mm valve, the first deployment attempt was the valve was too deep, and the second deployment attempt the valve was too shallow with a "wine barrel" appearance.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24955668
Report Number9612164-2026-02092
Device Sequence Number21339628
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270820(10)0012978895
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012978895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer04/24/2026
05/18/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/18/2026
06/15/2026
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight95 KG